# SDR 2008UALA05829

- Difficulty date: September 21, 2008
- Submitted: September 26, 2008
- Operation: Air carrier
- Aircraft: N182UA
- Make and model: Boeing 747422
- Aircraft serial: 25279
- Aircraft time: 72,587 hours, 8,923 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Feeder Cable
- Part number: 7945243
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INOP, ROWS 45 THRU 53 LEFT.  CABLE FOUND DEFECTIVE.  REPLACED FEEDER CABLE.  OPS CKS NORMAL.
